MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NH3L2; ENZYMATIC METHOD, AMMONIA

ROCHE DIAGNOSTICS NH3L2; ENZYMATIC METHOD, AMMONIA
Catalog Number 07236450190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is 17m5-10.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable nh3l ammonia results for 2 patient samples on a cobas 8000 c702 module compared to cicaliquid nh3 reagent.For sample 1, the cobas nh3l result was 397 ug/dl.The circaliquid result was 150 ug/dl.For sample 2, the cobas nh3l result was 341 ug/dl.The circaliquid result was 172 ug/dl.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
NH3L2
Common Device Name
ENZYMATIC METHOD, AMMONIA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17541018
Report Number1823260-2023-02618
Device Sequence Number7402808
Product Code JIF
UDI-Device Identifier04015630936533
UDI-Public04015630936533
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07236450190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown